Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Kronecker webs, Nijenhuis operators, and nonlinear PDEs

Tom 117 / 2019

Andriy Panasyuk Banach Center Publications 117 (2019), 177-210 MSC: 53-06, 53-02, 53A60, 37K10. DOI: 10.4064/bc117-6

Streszczenie

The aim of this paper is two-fold. First, a survey of the theory of Kronecker webs and their relations with bihamiltonian structures and PDEs is presented. Second, a partial solution to the problem of bisymplectic realization of a bihamiltonian structure is given. Both the goals are achieved by means of the notion of a partial Nijenhuis operator, which is studied in detail.

Autorzy

  • Andriy PanasyukFaculty of Mathematics and Computer Science
    University of Warmia and Mazury
    ul. Słoneczna 54
    10-710 Olsztyn, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek